Alert archive / California / Wind Advisories in 2007

Wind Advisory 16, NWS San Diego, CA

April 10, 20074 counties in California

NWS San Diego, CA issued this wind advisory at Apr 10, 2007, 1:36 PM PDT for 4 counties in California. It took effect at Apr 11, 2007, 11:00 AM PDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2007, 1:36 PM PDT (20:36 UTC)
In effect from
Apr 11, 2007, 11:00 AM PDT
Expired
Apr 12, 2007, 7:19 PM PDT
In force
32 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2007-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2007-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 102036
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
136 PM PDT TUE APR 10 2007

...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS WEDNESDAY AFTERNOON
THROUGH THURSDAY EVENING...

.A WEATHER SYSTEM MOVING THROUGH CALIFORNIA WILL BRING STRONG WEST
TO NORTHWEST WINDS TO THE ENTIRE REGION WEDNESDAY AFTERNOON
THROUGH THURSDAY EVENING. THE STRONGEST WINDS WILL OCCUR OVER THE
MOUNTAINS AND IN THE ADJACENT DESERT FOOTHILLS.

CAZ055-056-058-060>062-110415-
/O.NEW.KSGX.WI.Y.0016.070411T1800Z-070413T0400Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
136 PM PDT TUE APR 10 2007

...WIND ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 9 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 9 PM PDT
THURSDAY. 

STRONG WEST TO NORTHWEST WINDS WILL DEVELOP DURING THE DAY
WEDNESDAY ALL OVER SOUTHERN CALIFORNIA AND WILL BE STRONGEST IN
THE MOUNTAINS AND DESERTS. GUSTS OVER 50 MPH ARE EXPECTED. THE
STRONG WINDS WILL CONTINUE UNTIL THURSDAY EVENING. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. USE EXTRA CAUTION AND WATCH FOR
BROKEN TREE LIMBS AND DOWNED POWER LINES.

$$

MM
10 follow-up statements
000 
WWUS76 KSGX 110253
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
753 PM PDT TUE APR 10 2007

...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS WEDNESDAY
AFTERNOON THROUGH THURSDAY EVENING...

.A WEATHER SYSTEM MOVING THROUGH CALIFORNIA WILL BRING STRONG
WEST TO NORTHWEST WINDS TO THE ENTIRE REGION WEDNESDAY AFTERNOON
THROUGH THURSDAY EVENING. THE STRONGEST WINDS WILL OCCUR OVER THE
MOUNTAINS AND IN THE ADJACENT DESERT FOOTHILLS.

CAZ055-056-058-060>062-111200-
/O.CON.KSGX.WI.Y.0016.070411T1800Z-070413T0400Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
753 PM PDT TUE APR 10 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 9 PM
PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 9 PM
PDT THURSDAY. 

STRONG WEST TO NORTHWEST WINDS WILL DEVELOP DURING THE DAY
WEDNESDAY ALL OVER SOUTHERN CALIFORNIA AND WILL BE STRONGEST IN
THE MOUNTAINS AND DESERTS. GUSTS OVER 50 MPH ARE EXPECTED. THE
STRONG WINDS WILL CONTINUE UNTIL THURSDAY EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE
VISIBILITY TO NEAR ZERO. USE EXTRA CAUTION AND WATCH FOR BROKEN
TREE LIMBS AND DOWNED POWER LINES.

$$
000 
WWUS76 KSGX 111102
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
402 AM PDT WED APR 11 2007

...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS FROM 11 AM TODAY THROUGH
THURSDAY EVENING...

.A POTENT LOW PRESSURE TROUGH MOVING ACROSS CENTRAL CALIFORNIA
WILL BRING STRONG WEST WINDS THIS AFTERNOON THROUGH THURSDAY
EVENING. THE STRONGEST...POTENTIALLY DAMAGING...WINDS WILL OCCUR
OVER THE MOUNTAINS AND DESERTS. 

CAZ055-056-058-060>062-111800-
/O.CON.KSGX.WI.Y.0016.070411T1800Z-070413T0400Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
402 AM PDT WED APR 11 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THURSDAY...

STRONG WEST TO NORTHWEST WINDS WILL AFFECT THE MOUNTAINS AND
DESERTS LATER THIS MORNING AND CONTINUE THROUGH THURSDAY EVENING.
WINDS FROM 20 TO 30 MPH ARE LIKELY TODAY WITH GUSTS TO 45 MPH AT
TIMES. EVEN STRONGER WINDS ARE EXPECTED THURSDAY WITH WIND GUSTS
TO 55 MPH. 

THESE STRONG WINDS WILL MAKE TRAVEL DIFFICULT. THE DANGERS ARE
TWOFOLD. BLOWING DUST AND SAND WILL REDUCE VISIBILITIES TO NEAR
ZERO AT TIMES IN THE DESERTS...AND THE STRONG WINDS WILL MAKE
TRAVEL DIFFICULT FOR MOTORISTS IN HIGH PROFILE VEHICLES. USE
EXTRA CAUTION AND WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER
LINES. 

THE WINDS WILL SUBSIDE THURSDAY NIGHT.


$$

MOEDE
000 
WWUS76 KSGX 111750
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1050 AM PDT WED APR 11 2007

...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS THROUGH THURSDAY
EVENING...

.A POTENT LOW PRESSURE TROUGH MOVING ACROSS CENTRAL CALIFORNIA
WILL BRING STRONG WEST WINDS THIS AFTERNOON THROUGH THURSDAY
EVENING. THE STRONGEST...POTENTIALLY DAMAGING...WINDS WILL OCCUR
OVER THE MOUNTAINS AND DESERTS DURING THE DAY THURSDAY. THE WINDS
WILL SUBSIDE THURSDAY NIGHT.

CAZ055-056-058-060>062-120415-
/O.CON.KSGX.WI.Y.0016.070411T1800Z-070413T0400Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
1050 AM PDT WED APR 11 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY. 

STRONG WINDS WILL MAKE TRAVEL DIFFICULT. BLOWING DUST AND SAND
WILL REDUCE VISIBILITIES TO NEAR ZERO AT TIMES IN THE DESERTS...
AND THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR MOTORISTS IN
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR BROKEN TREE
LIMBS AND DOWNED POWER LINES.

$$

MM
000 
WWUS76 KSGX 111830 CCA
NPWSGX

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SAN DIEGO CA
1126 AM PDT WED APR 11 2007

...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS THROUGH THURSDAY
EVENING...

.A POTENT LOW PRESSURE TROUGH MOVING ACROSS CENTRAL CALIFORNIA
WILL BRING STRONG WEST WINDS THIS AFTERNOON THROUGH THURSDAY
EVENING. THE STRONGEST...POTENTIALLY DAMAGING...WINDS WILL OCCUR
OVER THE MOUNTAINS AND DESERTS DURING THE DAY THURSDAY. THE WINDS
WILL SUBSIDE THURSDAY NIGHT.

CAZ055-056-058-060>062-120500-
/O.COR.KSGX.WI.Y.0016.000000T0000Z-070413T0400Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
1126 AM PDT WED APR 11 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY. 

WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH THIS
AFTERNOON AND THURSDAY. WINDS DECREASING SLIGHTLY OVERNIGHT.

STRONG WINDS WILL MAKE TRAVEL DIFFICULT. BLOWING DUST AND SAND
WILL REDUCE VISIBILITIES TO NEAR ZERO AT TIMES IN THE DESERTS...
AND THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR MOTORISTS IN
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR BROKEN TREE
LIMBS AND DOWNED POWER LINES.

$$

MM
000 
WWUS76 KSGX 120255
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
755 PM PDT WED APR 11 2007

...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS THROUGH THURSDAY
EVENING...

.A POTENT LOW PRESSURE TROUGH MOVING ACROSS CENTRAL CALIFORNIA
WILL BRING STRONG WEST WINDS THROUGH THURSDAY EVENING. THE
STRONGEST...POTENTIALLY DAMAGING...WINDS WILL OCCUR OVER THE
MOUNTAINS AND DESERTS DURING THE DAY THURSDAY. THE WINDS WILL
SUBSIDE THURSDAY NIGHT.

CAZ055-056-058-060>062-121200-
/O.CON.KSGX.WI.Y.0016.000000T0000Z-070413T0400Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
755 PM PDT WED APR 11 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY. 

WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH THIS
AFTERNOON AND THURSDAY. WINDS DECREASING SLIGHTLY OVERNIGHT.

STRONG WINDS WILL MAKE TRAVEL DIFFICULT. BLOWING DUST AND SAND
WILL REDUCE VISIBILITIES TO NEAR ZERO AT TIMES IN THE DESERTS...
AND THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR MOTORISTS IN
HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR BROKEN
TREE LIMBS AND DOWNED POWER LINES.

$$
000 
WWUS76 KSGX 121146
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
446 AM PDT THU APR 12 2007

...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS THROUGH THURSDAY
EVENING...

.A POTENT LOW PRESSURE TROUGH WILL MOVE ACROSS SOUTHERN CALIFORNIA
TODAY...BRINGING VERY STRONG NORTHWEST WINDS TO THE MOUNTAINS AND
DESERTS. THE STRONGEST...POTENTIALLY DAMAGING...WINDS WILL OCCUR
THIS AFTERNOON AND EVENING. THE WINDS WILL SUBSIDE LATER TONIGHT.

CAZ055-056-058-060>062-121900-
/O.CON.KSGX.WI.Y.0016.000000T0000Z-070413T0400Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
446 AM PDT THU APR 12 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

POWERFUL...POTENTIALLY DAMAGING NORTHWEST WINDS OF 25 TO 35 MPH
WILL GUST TO 55 MPH AT TIMES TODAY. MOTORISTS SHOULD EXERCISE
CAUTION IF TRAVELING IN THE MOUNTAINS AND DESERTS...ESPECIALLY
IF DRIVING HIGH PROFILE VEHICLES. STRONG...SUDDEN CROSS WINDS CAN
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE.

BLOWING DUST AND SAND WILL REDUCE VISIBILITIES TO NEAR ZERO AT
TIMES IN THE DESERTS. DRIVE AT A RESPONSIBLE RATE OF SPEED...AND
USE YOUR HEADLIGHTS TO MAKE YOUR VEHICLE MORE VISIBLE TO OTHER
DRIVERS.

BE SAFE...USE EXTRA CAUTION TODAY. 

$$

MOEDE
000 
WWUS76 KSGX 121906
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1206 PM PDT THU APR 12 2007

...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS THROUGH THIS EVENING...

.A POTENT LOW PRESSURE TROUGH WILL MOVE ACROSS SOUTHERN
CALIFORNIA TODAY...BRINGING VERY STRONG NORTHWEST WINDS TO THE
MOUNTAINS AND DESERTS. THE STRONGEST...POTENTIALLY DAMAGING...
WINDS WILL OCCUR THIS AFTERNOON AND EVENING. THE WINDS WILL
SUBSIDE LATER TONIGHT.

CAZ055-056-058-060>062-130400-
/O.CON.KSGX.WI.Y.0016.000000T0000Z-070413T0400Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
1206 PM PDT THU APR 12 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 55 MPH. ISOLATED
HIGHER GUSTS.

BLOWING DUST AND SAND WILL REDUCE VISIBILITIES TO NEAR ZERO AT
TIMES IN THE DESERTS. DRIVE AT A RESPONSIBLE RATE OF SPEED...AND
USE YOUR HEADLIGHTS TO MAKE YOUR VEHICLE MORE VISIBLE TO OTHER
DRIVERS.

BE SAFE...USE EXTRA CAUTION TODAY.

$$

MM
000 
WWUS76 KSGX 121908 CCA
NPWSGX

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SAN DIEGO CA
1207 PM PDT THU APR 12 2007

...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS THROUGH THIS EVENING...

.A POTENT LOW PRESSURE TROUGH WILL MOVE ACROSS SOUTHERN
CALIFORNIA TODAY...BRINGING VERY STRONG NORTHWEST WINDS TO THE
MOUNTAINS AND DESERTS. THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON
AND EVENING. THE WINDS WILL SUBSIDE LATER TONIGHT.

CAZ055-056-058-060>062-130400-
/O.CON.KSGX.WI.Y.0016.000000T0000Z-070413T0400Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
1207 PM PDT THU APR 12 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 55 MPH. ISOLATED
HIGHER GUSTS.

BLOWING DUST AND SAND WILL REDUCE VISIBILITIES TO NEAR ZERO AT
TIMES IN THE DESERTS. DRIVE AT A RESPONSIBLE RATE OF SPEED...AND
USE YOUR HEADLIGHTS TO MAKE YOUR VEHICLE MORE VISIBLE TO OTHER
DRIVERS.

BE SAFE...USE EXTRA CAUTION TODAY.

$$

MM
000 
WWUS76 KSGX 122143
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
243 PM PDT THU APR 12 2007

...HIGH WIND WARNING FOR THE MOUNTAINS THROUGH THIS EVENING...

...WIND ADVISORY FOR LOWER ELEVATIONS THIS EVENING...

.A STRONG LOW PRESSURE TROUGH WILL MOVE ACROSS SOUTHERN
CALIFORNIA TODAY...BRINGING VERY STRONG NORTHWEST WINDS...ESPECIALLY
TO THE MOUNTAINS AND DESERTS. THE STRONGEST WINDS WILL OCCUR THIS
AFTERNOON AND EVENING. THE WINDS WILL SUBSIDE LATER TONIGHT.

CAZ055-056-058-130400-
/O.UPG.KSGX.WI.Y.0016.000000T0000Z-070413T0400Z/
/O.NEW.KSGX.HW.W.0008.070412T2143Z-070413T0400Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
243 PM PDT THU APR 12 2007

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 70 MPH. 

BLOWING DUST AND SAND WILL REDUCE VISIBILITIES TO NEAR ZERO AT
TIMES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ042-043-048-050-057-130400-
/O.EXA.KSGX.WI.Y.0016.000000T0000Z-070413T0400Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS-
243 PM PDT THU APR 12 2007

...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. ISOLATED
HIGHER GUSTS.

BLOWING DUST AND SAND WILL REDUCE VISIBILITIES TO NEAR ZERO AT
TIMES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINE.

$$

CAZ060>062-130400-
/O.CON.KSGX.WI.Y.0016.000000T0000Z-070413T0400Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
243 PM PDT THU APR 12 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 55 MPH. ISOLATED
HIGHER GUSTS.

BLOWING DUST AND SAND WILL REDUCE VISIBILITIES TO NEAR ZERO AT
TIMES IN THE DESERTS. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER
LINES. 

$$

DVA
000 
WWUS76 KSGX 130219
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
719 PM PDT THU APR 12 2007


CAZ055-056-058-130330-
/O.CAN.KSGX.HW.W.0008.000000T0000Z-070413T0400Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
719 PM PDT THU APR 12 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE HIGH
WIND WARNING. 



$$

CAZ042-043-048-050-057-060>062-130330-
/O.CAN.KSGX.WI.Y.0016.000000T0000Z-070413T0400Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS-
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
719 PM PDT THU APR 12 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 



$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Apr 10, 9:30 AM PDT, 4 hours 6 minutes earlier.

Area forecast discussion, Apr 10, 9:30 AM PDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 AM PDT TUE APR 10 2007

.SYNOPSIS...
THE MARINE LAYER AND ONSHORE FLOW WILL CONTINUE SOME LOW CLOUDINESS
AND PATCHY FOG WEST OF THE MOUNTAINS IN THE NIGHTS AND
MORNINGS...BUT OTHERWISE MOSTLY CLEAR SKIES AND COOL WEATHER THROUGH
MID WEEK. UPPER LEVEL LOW PRESSURE WILL BRING COOLER WEATHER
WEDNESDAY AND THURSDAY WITH A FEW LIGHT SHOWERS POSSIBLE. STRONG
GUSTY WINDS ARE EXPECTED WEDNESDAY AFTERNOON THROUGH
THURSDAY...MAINLY IN THE MOUNTAINS AND DESERTS. FAIR AND WARMER
FRIDAY AND SATURDAY UNDER HIGH PRESSURE THEN ANOTHER LOW WILL BRING
COOLER WEATHER AND WIND AGAIN SUNDAY.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES.

A DISRUPTED MARINE LAYER HAS PRODUCED THE RARE OCCURRENCE OF CLEAR
SKIES IN ORANGE CO AND CLOUDY SKIES IN THE INLAND EMPIRE. FAIR
WEATHER WILL PREVAIL BY AFTERNOON EXCEPT FOR A FEW CLOUDS AGAINST
THE COASTAL FOOTHILLS. A VIGOROUS LOW PRESSURE TROUGH WILL MOVE
THROUGH CA WED AND THU BRINGING STRONG WIND AND A SLIGHT CHANCE OF
SHOWERS TO THE REGION. THE STRONG WIND IS THE BIGGER STORY AND HIGH
WIND WARNING CRITERIA IS VERY POSSIBLE WED AFTERNOON THROUGH THU
AFTERNOON. THE MARINE LAYER WILL CONTINUE TO BE NOT VERY
UNIFORM...BUT MORE CLOUDS ARE EXPECTED OVERNIGHT AND WED MORNING IN
THE COASTAL BASIN AS A COASTAL EDDY BECOMES STRONGER. THE TROUGH
MOVES THROUGH CA WED NIGHT AND THU. MOST OF THE MOISTURE STAYS TOO
FAR NORTH FOR MUCH IF ANY RAIN...BUT A FEW SHOWERS COULD DEVELOP WED
NIGHT AND THU MORNING...MOST LIKELY IN THE MTNS AS THE WINDS FORCE
THE AIR UPWARD. THE MARINE LAYER SHOULD BE TOO ERODED AND MIXED OUT
TO PROVIDE MUCH IF ANY PRECIP ENHANCEMENT NEARER TO THE COAST. THE
WINDS WILL DECREASE THU EVE AND PRESSURE GRADIENTS TURN WEAKLY
OFFSHORE FRI MORNING. FRI SHOULD BE FAIR AND MUCH WARMER AS HIGH
PRESSURE ALOFT BUILDS. ANOTHER TROUGH QUICKLY SWINGS THROUGH THE
REGION ON A SIMILAR PATH AS THE LAST TROUGH. THAT WILL INITIALLY
ENHANCE THE MARINE LAYER SAT EVE BEFORE THE TROUGH AXIS PASSES
THROUGH SOCAL SUN. THIS SYSTEM APPEARS EVEN DRIER THAN THE
FIRST...BUT WILL ALSO BRING WINDS THAT APPROACH WARNING LEVELS AGAIN
FOR THE MTNS AND DESERTS. EVEN OFFSHORE WINDS COULD BE PROBLEMATIC
BRIEFLY SUN NIGHT AND MON MORNING. FAIRLY STRONG HIGH PRESSURE
BUILDS OVER THE WEST AFTER THE TROUGH MIGRATES EASTWARD SHOWING FAIR
AND MUCH WARMER WEATHER MON AND TUE.

&&

.AVIATION...
101531Z...CHAOTIC MARINE LAYER THIS MORNING MOST PERSISTENT ALONG
THE COASTAL SLOPES. ALL SHOULD DISSIPATE BY 18Z WITH SCATTERED CU
BASED NEAR FL030. WITH A MODERATE EDDY FORECAST TO SPIN UP
OVERNIGHT...EXPECT A MORE UNIFORM MARINE LAYER TO INVADE COASTAL
AREAS BETWEEN 02Z AND 04Z THIS EVENING WITH BASES NEAR 2.5K FT MSL.
AND TOPS ABOUT FL035. BURN OFF NEARER THE COAST WILL BE TRICKY
TOMORROW AND WILL DEPEND ON THE STRENGTH AND POSITION OF THE EDDY.
AT LEAST IT LOOKS LIKE INLAND AREAS WILL SEE BETTER CLEARING THAN
THE PAST COUPLE OF DAYS.

&&

.MARINE...
INCREASING WEST AND SOUTH SWELL THROUGH WED. OFFSHORE BUOYS ARE
RUNNING BETWEEN 8 AND 11 FEET. SMALL CRAFT ADVISORIES WILL BE NEEDED
BY WED AND THU FOR HAZARDOUS SEAS AND INCREASING WINDS TO NEAR 30
KT. A HIGH SURF ADVISORY MAY BE NEEDED AND WILL MONITOR CLOSELY
TODAY.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

HIGH RIP CURRENT RISK FOR THE BEACHES...SEE LAXSRFSGX.

&&

PUBLIC...MM
AVIATION/MARINE...JAD
Hazardous weather outlook, Apr 10, 5:00 AM PDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
500 AM PDT TUE APR 10 2007

CAZ042-043-048-050-055-056-057-058-060-061-062-111200-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
500 AM PDT TUE APR 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR
ALL OF EXTREME SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY THROUGH TONIGHT.
HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY.

STRONG NORTHWEST WINDS WEDNESDAY AFTERNOON THROUGH THURSDAY. THE
STRONGEST WINDS WILL BE IN THE MOUNTAINS AND DESERTS WHERE GUSTS OF
OVER 50 MPH ARE POSSIBLE. BLOWING DUST AND SAND IS LIKELY IN THE
DESERTS.

A HIGH RIP CURRENT RISK AT THE BEACHES THROUGH FRIDAY DUE TO LARGE
SWELLS FROM BOTH THE SOUTH AND THE WEST.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS.

MACKECHNIE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 11:13 AM PDTHigh Surf AdvisorySGXSan Diego4 days

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.